# SDR UPS97223794

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION BETWEEN TRACK AND HORIZONTAL MEMBER BS 680 RBL 14.  CORRODED BEYOND LIMITS I.A.W. SRM 53-10-1.  TRACK REPAIRED IAW SRM  53-10-5 FIG 5.
